# SDR SWAA2018070323293

- Difficulty date: July 2, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 62,418 hours, 36,379 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY LOWER EMERGENCY FLASHLIGHT STRAPS BROKEN.  R&R STRAPS PER SIP.
